MathSciNet Relay Station
MathSciNet bibliographic data
MR435326 28A10
Brooks, James K.; Reichelderfer, Paul V. A Jordan decomposition for weight functions. Rend. Circ. Mat. Palermo (2) 17 (1968), 165–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement